CSpace
AN ASYMPTOTICAL O((k + 1)n~3L) AFFINE SCALING ALGORITHM FOR THE P_*(k)-MATRIX LINEAR COMPLEMENTRITY PROBLEM
Wang Zheming1; Zhou Kunping1; Huang Zhenghai2
2001
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume19Issue:2Pages:177
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37244
Collection中国科学院数学与系统科学研究院
Affiliation1.复旦大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Zheming,Zhou Kunping,Huang Zhenghai. AN ASYMPTOTICAL O((k + 1)n~3L) AFFINE SCALING ALGORITHM FOR THE P_*(k)-MATRIX LINEAR COMPLEMENTRITY PROBLEM[J]. Journal of Computational Mathematics,2001,19(2):177.
APA Wang Zheming,Zhou Kunping,&Huang Zhenghai.(2001).AN ASYMPTOTICAL O((k + 1)n~3L) AFFINE SCALING ALGORITHM FOR THE P_*(k)-MATRIX LINEAR COMPLEMENTRITY PROBLEM.Journal of Computational Mathematics,19(2),177.
MLA Wang Zheming,et al."AN ASYMPTOTICAL O((k + 1)n~3L) AFFINE SCALING ALGORITHM FOR THE P_*(k)-MATRIX LINEAR COMPLEMENTRITY PROBLEM".Journal of Computational Mathematics 19.2(2001):177.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Zheming]'s Articles
[Zhou Kunping]'s Articles
[Huang Zhenghai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Zheming]'s Articles
[Zhou Kunping]'s Articles
[Huang Zhenghai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Zheming]'s Articles
[Zhou Kunping]'s Articles
[Huang Zhenghai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.